skin-hair-icon
Spots coming - ointment applied places
I m taking the soriasis treatment. After applying the ointment given by doctor in the scars, I see few bubbles are coming from these scars.(Attached photos). Basically where ever I applied the ointment. Any reason for it. Please help me. I m using clopinate S ointment.
20 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It's fungus growth... for detailed information do direct online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly do direct online consultation with relevant photographs for specific medications
Health Tips
moisturise well
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.